# SDR F3LA00204

- Difficulty date: August 16, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-3 CHECK INSPECTION REPORTED CORROSION ON INTERCOSTAL AND IN AND AROUND CLIP NUT HOLES OF INTERCOSTAL STATION 277 TO 294.  MAINTENANCE REMOVED DAMAGED INTERCOSTAL, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL PER SRM 51-30-00, 51-10-2, 51-10-6 AND 53-10-1 AND EA 53-737-085.  (M)
